The ABC Homeopathy Forum
Chronic Gastritis and Erectile DysfunctionHello Experts,
I have been diagnosed with chronic gastritis 4 years ago.
because of that, I have irritation, bloating and loose stool when I eat Chilli, Ginger, Garlic, Milk, Yogurt, Coffee and Green Banana.
I used to take english medicine Finasteride to control the hair fall years ago. Even though I stopped it now, still has the side effect of Erection problem.
Because of this, I am very depressed and frustrated mentally.
It would be great if you guys suggest something..
SamAlpha on 2012-08-21
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.